Advanced Search
Article Contents
Article Contents

Random dynamics of non-autonomous semi-linear degenerate parabolic equations on $\mathbb{R}^N$ driven by an unbounded additive noise

  • * Corresponding author: Wenqiang Zhao

    * Corresponding author: Wenqiang Zhao
This work was supported by CTBU Grant 1751041, Chongqing NSF Grant of China cstc2016jcyjA0262 and China NSF Grant 11601046.
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we study the dynamics of a non-autonomous semi-linear degenerate parabolic equation on $\mathbb{R}^N$ driven by an unbounded additive noise. The nonlinearity has $(p,q)$ -exponent growth and the degeneracy means that the diffusion coefficient $σ$ is unbounded and allowed to vanish at some points. Firstly we prove the existence of pullback attractor in $L^2(\mathbb{R}^N)$ by using a compact embedding of the weighted Sobolev space. Secondly we establish the higher-attraction of the pullback attractor in $L^δ(\mathbb{R}^N)$ , which implies that the cocycle is absorbing in $L^δ(\mathbb{R}^N)$ after a translation by the complete orbit, for arbitrary $δ∈[2,∞)$ . Thirdly we verify that the derived $L^2$ -pullback attractor is in fact a compact attractor in $L^p(\mathbb{R}^N)\cap L^q(\mathbb{R}^N)\cap D_0^{1,2}(\mathbb{R}^N,σ)$ , mainly by means of the estimate of difference of solutions instead of the usual truncation method.

    Mathematics Subject Classification: Primary: 60H15, 35B40, 35B41; Secondary: 37H10.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] C. T. Anh and T. Q. Bao, Pullback attractors for a non-autonomous semi-linear degenerate parabolic equation, Glasg. Math. J., 52 (2010), 537-554.  doi: 10.1017/S0017089510000418.
    [2] C. T. Anh and L. T. Thuy, Global attractors for a class of semilinear degenerate parabolic equations on $\mathbb{R}^N$, Bull. Pol. Acad. Sci. Math., 61 (2013), 47-65.  doi: 10.4064/ba61-1-6.
    [3] L. Arnold, Random Dynamical System, Springer-Verlag, Berlin, 1998.
    [4] T. Bartsch and Z. Liu, On a supperlinear elliptic $p$-Laplacian equation, J. Differential Equations, 198 (2004), 149-179.  doi: 10.1016/j.jde.2003.08.001.
    [5] P. W. BatesH. Lisei and K. Lu, Attractors for stochastic lattice dynamical systems, Stoch. Dyn., 6 (2006), 1-21.  doi: 10.1142/S0219493706001621.
    [6] P. Caldiroli and R. Musina, On a variational degenerate elliptic problem, Nonlinear Differ. Equ. Appl., 7 (2000), 187-199.  doi: 10.1007/s000300050004.
    [7] A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-autonomous Dynamical Systems, Appl. Math. Sciences, vol. 184, Springer, 2013.
    [8] D. CaoC. Sun and M. Yang, Dynamics for a stochastic reaction-diffusion equation with additive noise, J. Differential Equations, 259 (2015), 838-872.  doi: 10.1016/j.jde.2015.02.020.
    [9] I. Chueshov, Monotone Random Systems Theory and Applications, Springer-Verlag, Berlin, 2002.
    [10] I. Chueshov and B. Schmalfuß, Parabolic stochastic partial differential equations with dynamical boundary conditions, Differential Integral Equtions, 17 (2004), 751-780. 
    [11] H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Related Fields, 100 (1994), 365-393.  doi: 10.1007/BF01193705.
    [12] H. CrauelA. Debussche and F. Flandoli, Random attractors, J. Dynam. Differential Equations, 9 (1997), 307-341.  doi: 10.1007/BF02219225.
    [13] H. CrauelG. Dimitroff and M. Scheutzow, Criteria for strong and weak random attractors, J. Dyn. Differ. Equ., 21 (2009), 233-247.  doi: 10.1007/s10884-009-9135-8.
    [14] H. Crauel and P. E. Kloeden, Nonautonomous and random attractors, Jahresber. Dtsch. Math.-Ver., 117 (2015), 173-206.  doi: 10.1365/s13291-015-0115-0.
    [15] H. Cui and Y. Li, Existence and upper semicontinuity of random attractors for stochastic degenerate parabolic equations with multiplicative noises, Appl. Math. Comput., 271 (2015), 777-789.  doi: 10.1016/j.amc.2015.09.031.
    [16] G. Da Prato and Z. Jerzy, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.
    [17] R. Dautray and J. L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, Vol. Ⅰ: Physical origins and classical methods, Springer-Verlag, Berlin, 1990.
    [18] F. Flandoli and B. Schmalfuß, Random attractors for the stochastic Navier-Stokes equation with multiplicative noise, Stoch. Stoch. Rep., 59 (1996), 21-45.  doi: 10.1080/17442509608834083.
    [19] F. FlandoliB. Gess and M. Scheutzow, Synchronization by noise, Probab. Theory Related Fields, 168 (2017), 511-556.  doi: 10.1007/s00440-016-0716-2.
    [20] N. I. Karachalios and N. B. Zographopoulos, On the dynamics of a degenerate parabolic equation: Global bifurcation of stationary states and convergence, Calc. Var. Partial Differential Equations, 25 (2006), 361-393.  doi: 10.1007/s00526-005-0347-4.
    [21] A. Krause and B. Wang, Pullback attractors of non-autonomous stochastic degenerate parabolic equations on unbounded domains, J. Math. Anal. Appl., 417 (2014), 1018-1038.  doi: 10.1016/j.jmaa.2014.03.037.
    [22] A. KrauseM. Lewis and B. Wang, Dynamics of the non-autonomous stochastic $p$-Laplace equation driven by multiplicative noise, Appl. Math. Comput., 246 (2014), 365-376.  doi: 10.1016/j.amc.2014.08.033.
    [23] X. LiC. Sun and N. Zhang, Dynamics for a non-autonomous degenerate parabolic equation in $D_0^{1}(Ω,σ)$, Discrete Contin. Dyn. Syst., 36 (2016), 7063-7079.  doi: 10.3934/dcds.2016108.
    [24] Y. Li and J. Yin, A modiffied proof of pullback attractors in a Sobolev space for stochastic FitzHugh-Nagumo equations, Discrete Contin. Dyn. Syst., 21 (2016), 1203-1223.  doi: 10.3934/dcdsb.2016.21.1203.
    [25] Y. Li and B. Guo, Random attractors for quasi-continuous random dynamical systems and applications to stochastic reaction-diffusion equations, J. Differential Equations, 245 (2008), 1775-1800.  doi: 10.1016/j.jde.2008.06.031.
    [26] Y. LiA. Gu and J. Li, Existence and continuity of bi-spatial random attractors and application to stochasitic semilinear Laplacian equations, J. Differential Equations, 258 (2015), 504-534.  doi: 10.1016/j.jde.2014.09.021.
    [27] W. Niu, Global attractors for degenerate semilinear parabolic equations, Nonlinear Anal., 77 (2013), 158-170.  doi: 10.1016/j.na.2012.09.010.
    [28] J. C. Robinson, Infinite-Dimensional Dyanmical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge University Press, Cambridge, 2001.
    [29] M. Scheutzow, Comparsion of various concepts of a random attractor: A case study, Arch. Math., 78 (2002), 233-240.  doi: 10.1007/s00013-002-8241-1.
    [30] B. Schmalfuß, Backward cocycle and attractors of stochastic differential equations, in: V. Reitmann, T. Riedrich, N. Koksch (Eds.), International Seminar on Applied MathematicsNonlinear Dynamics: Attractor Approximation and Global Behavior, Technische Universität, Dresden, (1992), 185-192. 
    [31] B. Schmalfuß, Attractors for the nonautonomous dynamical systems, in:International Conference on Differential Equations, vol.1, 2, World Sci. Publishing, River Edge, NJ, (2000), 684-689. 
    [32] C. SunL. Yuan and J. Shi, Higher-order integrability for a semilinear reaction-diffusion equation with distribution derivatives, Appl. Math. Lett., 26 (2013), 949-956.  doi: 10.1016/j.aml.2013.04.010.
    [33] C. Sun and W. Tan, Non-autonomous reaction-diffusion model with dynamic boundary conditions, J. Math. Anal. Appl., 443 (2016), 1007-1032.  doi: 10.1016/j.jmaa.2016.05.054.
    [34] R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1997.
    [35] B. Wang, Random attractors for non-autonomous stochastic wave euqations with multiplicative noises, Discrete Contin. Dyn. Syst., 34 (2014), 269-300.  doi: 10.3934/dcds.2014.34.269.
    [36] B. Wang, Suffcient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems, J. Differential Equations, 253 (2012), 1544-1583.  doi: 10.1016/j.jde.2012.05.015.
    [37] M. Yang and P. E. Kloeden, Random attractors for stochastic semi-linear degenerate parabolic equations, Nonlinear Anal. Real World Appl., 12 (2011), 2811-2821.  doi: 10.1016/j.nonrwa.2011.04.007.
    [38] J. YinY. Li and H. Zhao, Random attractors for stochastic semi-linear degenerate parabolic equations with additive noise in $L^q$, Appl. Math. Comput., 225 (2013), 526-540.  doi: 10.1016/j.amc.2013.09.051.
    [39] J. YinY. Li and H. Cui, Box-counting dimensions and upper semicontinuities of bi-spatial attractors for stochastic degenerate parabolic equations onanunbounded domain, J. Math. Anal. Appl., 450 (2017), 1180-1207.  doi: 10.1016/j.jmaa.2017.01.064.
    [40] W. Zhao, Regularity of random attractors for a degenerate parabolic equations driven by additive noises, Appl. Math. Comput., 239 (2014), 358-374.  doi: 10.1016/j.amc.2014.04.106.
    [41] W. Zhao and Y. Zhang, Compactness and attracting of random attractors for non-autonomous stochastic lattice dynamical systems in weighted space $\ell_ρ^p$, Appl. Math. Comput., 291 (2016), 226-243.  doi: 10.1016/j.amc.2016.06.045.
    [42] W. Zhao, Regularity of random attractors for a stochastic degenerate parabolic equation driven by multiplicative noise, Acta Math. Sci. Ser. B Engl. Ed., 36 (2016), 409-427.  doi: 10.1016/S0252-9602(16)30009-1.
    [43] W. Zhao and Y. Li, $(L^2, L^p)$-random attractors for stochastic reaction-diffusion equation on unbounded domains, Nonlinear Anal., 75 (2012), 485-502.  doi: 10.1016/j.na.2011.08.050.
    [44] W. Zhao, Long-time random dynamics of stochastic parabolic $p$-Laplacian equations on $\mathbb{R}^N$, Nonlinear Anal., 152 (2017), 196-219.  doi: 10.1016/j.na.2017.01.004.
    [45] K. Zhu and F. Zhou, Continuity and pullback attractors for a non-autonomous reaction-diffusion equation in $\mathbb{R}^N$, Comput. Math. Appl., 71 (2016), 2089-2105.  doi: 10.1016/j.camwa.2016.04.004.
  • 加载中

Article Metrics

HTML views(1865) PDF downloads(213) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint